Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I have bumps on my arm. I have Hepatitis B and HPV

I recently got two shots. One was the Hep B, and the other was the HPV. I also started birth control. But I didn't put the ring in until the next day. The same day I noticed these small bumps that looked like goose bumps except a little red on my arm. The next day they had spread to my other arm and onto my hands and legs. I also woke up with puffy eyes, but that soon went away. I took out the ring. But I am wondering if this is a side effect from the shots or the birth control. Or if it is stress?
Asked On : Mon, 18 Jan 2010
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

You should report this to your doctor.

Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor